RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 1, Pages 75–84 (Mi fpm1490)  

This article is cited in 11 scientific papers (total in 11 papers)

Subgroups of the Chevalley groups and Lie rings definable by a collection of additive subgroups of the initial ring

V. A. Koibaevab, Ya. N. Nuzhinc

a North-Ossetia State University, Vladikavkaz, Russia
b South Mathematical Institute of the Russian Academy of Sciences, Vladikavkaz, Russia
c Siberian Federal University, Krasnoyarsk, Russia

Abstract: The paper provides an overview of the authors' results on nets, carpets, elementary net subgroups, carpet subgroups, and carpet Lie rings. Some open questions are also formulated.

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 201:4, 458–464

Bibliographic databases:

UDC: 512.5

Citation: V. A. Koibaev, Ya. N. Nuzhin, “Subgroups of the Chevalley groups and Lie rings definable by a collection of additive subgroups of the initial ring”, Fundam. Prikl. Mat., 18:1 (2013), 75–84; J. Math. Sci., 201:4 (2014), 458–464

Citation in format AMSBIB
\Bibitem{KoiNuz13}
\by V.~A.~Koibaev, Ya.~N.~Nuzhin
\paper Subgroups of the Chevalley groups and Lie rings definable by a~collection of additive subgroups of the initial ring
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 1
\pages 75--84
\mathnet{http://mi.mathnet.ru/fpm1490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431766}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 201
\issue 4
\pages 458--464
\crossref{https://doi.org/10.1007/s10958-014-2006-9}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906091610}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1490
  • http://mi.mathnet.ru/eng/fpm/v18/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin, “O zamknutosti kovrov lieva tipa nad kommutativnymi koltsami”, Tr. IMM UrO RAN, 21, no. 3, 2015, 192–196  mathnet  mathscinet  elib
    2. R. Yu. Dryaeva, V. A. Koibaev, “Elementarnaya set, assotsiirovannaya s elementarnoi gruppoi”, Vladikavk. matem. zhurn., 18:3 (2016), 31–34  mathnet
    3. N. A. Dzhusoeva, R. Yu. Dryaeva, “Tsiklicheskie elementarnye seti”, Vladikavk. matem. zhurn., 19:1 (2017), 26–29  mathnet
    4. R. Y. Dryaeva, V. A. Koibaev, Ya. N. Nuzhin, “Full and elementary nets over the quotient field of a principal ideal ring”, J. Math. Sci. (N. Y.), 234:2 (2018), 141–147  mathnet  crossref
    5. V. A. Koibaev, S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin, “Subgroups, of Chevalley Groups over a Locally Finite Field, Defined by a Family of Additive Subgroups”, Math. Notes, 102:6 (2017), 792–798  mathnet  crossref  crossref  isi  elib
    6. V. A. Koibaev, Ya. N. Nuzhin, “$k$-invariant nets over an algebraic extension of a field $k$”, Siberian Math. J., 58:1 (2017), 109–112  mathnet  crossref  crossref  isi  elib  elib
    7. Vladimir A. Koibaev, “On a question about generalized congruence subgroups”, Zhurn. SFU. Ser. Matem. i fiz., 11:1 (2018), 66–69  mathnet  crossref
    8. V. A. Koibaev, “On a question about generalized congruence subgroups. I”, J. Math. Sci. (N. Y.), 243:4 (2019), 573–576  mathnet  crossref
    9. S. K. Franchuk, “O neprivodimykh kovrakh additivnykh podgrupp tipa $G_2$”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 27 (2019), 80–86  mathnet  crossref
    10. S. Yu. Itarova, V. A. Koibaev, “Razlozhenie elementarnoi transvektsii v elementarnoi setevoi gruppe”, Vladikavk. matem. zhurn., 21:3 (2019), 24–30  mathnet  crossref
    11. S. K. Franchuk, “O neprivodimykh kovrakh additivnykh podgrupp tipa $G_2$ nad polyami kharakteristiki $p>0$”, Vladikavk. matem. zhurn., 22:1 (2020), 78–84  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:405
    Full text:120
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021